# SDR AU980586

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 212076162001
- Condition: Damaged
- Location: Hydraulic System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 HYDRAULIC SYSTEM PIPE FAILED.  A SECOND PIPE WAS FOUND TO BE DAMAGED.  BOTH PIPES WERE DAMAGED DUE TO POOR ROUTING AND CHAFING AND ARE LOCATED IN THE HELL HOLE AREA BEHIND THE LIFT BEAM.  PART TC:  1,087.
